Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 32, NWS Norman, OK

March 19, 20126 counties in Oklahoma; Hardeman County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Mar 19, 2012, 2:24 AM CDT for 6 counties in Oklahoma; Hardeman County, Texas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2012, 2:24 AM CDT (07:24 UTC)
Expired
Mar 19, 2012, 3:15 AM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Beckham County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Roger Mills County, OK, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 102 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 3:00 AM CDTTSTM WND GST 604 Ese Erick, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 1:56 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 7.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4154 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WUUS54 KOUN 190724
SVROUN
OKC009-045-055-057-065-129-TXC197-190815-
/O.NEW.KOUN.SV.W.0032.120319T0724Z-120319T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
224 AM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BECKHAM COUNTY IN WEST CENTRAL OKLAHOMA...
  ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
  GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
  HARDEMAN COUNTY IN NORTH CENTRAL TEXAS...
  HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
  JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  ROGER MILLS COUNTY IN WEST CENTRAL OKLAHOMA...

* UNTIL 315 AM CDT

* AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
  HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE 
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF KELLERVILLE 
  TO 5 MILES NORTHWEST OF DOZIER TO NEAR WELLINGTON TO 9 MILES SOUTH 
  OF CHILDRESS...MOVING NORTHEAST AT 55 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  ELK CITY...QUANAH...SAYRE...MANGUM...HOLLIS...GRANITE...ERICK...
  CHILLICOTHE...CHEYENNE...OLUSTEE...ELDORADO...ARNETT...HAMMON...
  GAGE...DUKE...CARTER...GOULD...MARTHA...
  REYDON AND WILLOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3612 10000 3634 9975 3570 9937 3512 9936
      3511 9941 3505 9935 3474 9935 3438 9945
      3439 9948 3422 9949 3423 10000
TIME...MOT...LOC 0717Z 220DEG 49KT 3545 10053 3509 10042 3488 
10021 3428 10026 

$$

MAXWELL
1 follow-up statement
110 
WWUS54 KOUN 190752
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
252 AM CDT MON MAR 19 2012

OKC009-045-055-057-065-129-TXC197-190815-
/O.CON.KOUN.SV.W.0032.000000T0000Z-120319T0815Z/
HARMON OK-BECKHAM OK-GREER OK-JACKSON OK-ROGER MILLS OK-ELLIS OK-
HARDEMAN TX-
252 AM CDT MON MAR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM 
CDT FOR HARMON...BECKHAM...GREER...JACKSON...ROGER MILLS...ELLIS 
AND HARDEMAN COUNTIES...

AT 248 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 15 MILES WEST OF REYDON TO 10 MILES 
NORTHWEST OF TEXOLA TO 10 MILES SOUTHEAST OF ERICK TO 11 MILES 
NORTHWEST OF GOODLETT...MOVING NORTHEAST AT 55 MPH. 

LOCATIONS IMPACTED INCLUDE...
ELK CITY...QUANAH...SAYRE...MANGUM...HOLLIS...GRANITE...ERICK...
CHILLICOTHE...CHEYENNE...OLUSTEE...ELDORADO...ARNETT...HAMMON...
GAGE...DUKE...CARTER...GOULD...MARTHA...REYDON AND WILLOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3612 10000 3634 9975 3570 9937 3512 9936
      3511 9941 3505 9935 3474 9935 3438 9945
      3439 9948 3422 9949 3423 10000
TIME...MOT...LOC 0748Z 228DEG 50KT 3567 10014 3531 10003 3510 9982 
3450 9987 

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 9:50 PM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Mar 18, 9:50 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT SUN MAR 18 2012

.UPDATE...
MAIN CHANGE TO THE GRIDS WAS TO EXPIRE THE WIND ADVISORY AS WINDS
HAVE FALLEN BELOW CRITERIA ACROSS NORTHWEST OKLAHOMA FOR THE LAST
FEW HOURS. SOME GUSTY WINDS WILL REMAIN POSSIBLE...ESPECIALLY AS
THE FRONT APPROACHES WESTERN OKLAHOMA OVERNIGHT. INCREASED POPS
ACROSS MUCH OF CENTRAL OKLAHOMA AS WIDESPREAD STORMS ARE
ANTICIPATED LATE TONIGHT INTO EARLY TOMORROW MORNING. ALSO NUDGED
MIN TEMPS UP A FEW DEGREES ACROSS THE REGION TO ACCOUNT FOR
CONTINUED MOIST SOUTHEASTERLY FLOW OVERNIGHT AND WIDESPREAD CLOUD
COVER. THE TORNADO WATCH WILL EXPIRE AT 10 PM...BUT ADDITIONAL
WATCHES WILL BE POSSIBLE LATER TONIGHT AS ADDITIONAL STORMS
DEVELOP ACROSS WEST TEXAS AND MOVE INTO WESTERN OKLAHOMA AND OUR
TEXAS ZONES.

&&

.PREV DISCUSSION... /ISSUED 614 PM CDT SUN MAR 18 2012/

AVIATION...
SEEMINGLY COMPLEX TAF CYCLE IS FORECAST WITH CHANCES FOR SHOWERS
AND THUNDERSTORMS INCREASING ACROSS THE REGION THIS EVENING AND
OVERNIGHT. A FEW SEVERE STORMS WILL EVEN BE POSSIBLE MOVING INTO
THE OVERNIGHT PERIOD WITH HAIL AND HIGH WINDS. OTHERWISE...WILL
SEE MVFR CIGS/VSBYS RETURN AGAIN THROUGH MID EVENING...WITH IFR
AND POSSIBLY LIFR CONDITIONS IN AND AROUND THUNDERSTORMS. SHOWERS
AND STORMS SHOULD SLOWLY DECREASE IN COVERAGE FROM WEST TO EAST AS
WE MOVE INTO TOMORROW AFTERNOON.

PREV DISCUSSION... /ISSUED 337 PM CDT SUN MAR 18 2012/

DISCUSSION...
SEVERE THUNDERSTORM POTENTIAL TONIGHT INTO MONDAY IS THE
MAIN CONCERN.

THE SEVERE THUNDERSTORM THREAT IS INCREASING ACROSS WEST OKLAHOMA
WITH THE BEST CHANCES FOR SEVERE BETWEEN 6 PM AND 10 PM WEST OF A
SEYMOUR TEXAS TO WOODWARD OKLAHOMA LINE. LARGE HAIL UP TO GOLF
BALLS MAY BE THE MAIN HAZARD ALONG WITH DAMAGING WIND GUSTS UP TO
65 MPH...THOUGH CANNOT RULE OUT A TORNADO IN THESE AREAS DUE TO
INCREASING LOW LEVEL SRH VALUES AND LCLS AROUND 4000 FT AGL.
STORMS WILL LIKELY BEGIN AS DISCRETE SUPERCELLS NEAR THE DRYLINE
ACROSS JUST WEST OF THE FORECAST AREA AND PROBABLY FORM A LINE
AFTER MIDNIGHT AS THEY MOVE NORTHEAST.

AFTER MIDNIGHT TONIGHT INTO MONDAY...THERE REMAINS A LOWER CHANCE
FOR SEVERE WEATHER ACROSS THE REST OF THE AREA. LATEST MODELS
HINTED THAT A SLOW MOVING SQUALL LINE MAY DEVELOP AND PRODUCE
SOME HAIL AND GUSTY WINDS...THOUGH A STABILIZING BOUNDARY LAYER
MAY REDUCE THE WIND THREAT LATE TONIGHT INTO MONDAY MORNING.
DEPENDING ON THE SPEED OF THE LINE...LOCALLY HEAVY RAINFALL WILL
BE POSSIBLE WITH THE COMBINATION OF ANOMOLOUSLY HIGH PRECIPITABLE
WATER VALUES ALONG WITH A STRONG LOW LEVEL JET. ONE TO THREE
INCHES OF RAINFALL MAY OCCUR OVER MUCH OF THE AREA WITH LOCALLY
HIGHER AMOUNTS... ESPECIALLY EAST OF A PONCA CITY TO WICHITA FALLS
LINE. CLOUDS SHOULD KEEP TEMPERATURES DOWN ON MONDAY AND LOWERED
THEM ACCORDINGLY.

MONDAY NIGHT THROUGH TUESDAY...SHOWERS AND STORMS MAY LINGER
OVER THE AREA...ESPECIALLY EAST OF I-35. NO SEVERE STORMS ARE
EXPECTED...THOUGH HEAVY RAINFALL MAY LINGER ACROSS THE FAR
SOUTHEAST PART OF THE AREA NEAR DURANT OKLAHOMA.

TUESDAY NIGHT THROUGH THURSDAY...MID/UPPER LOW WILL LINGER NEAR
THE AREA BRINGING ADDITIONAL RAIN CHANCES AND SEASONABLY COOL
WEATHER.

BEYOND THURSDAY...WARMER AND DRIER CONDITIONS ARE EXPECTED TO
RETURN.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  68  49  61 /  90  90  60  60
HOBART OK         62  68  46  63 /  90  50  20  40
WICHITA FALLS TX  64  70  49  68 /  80  80  60  50
GAGE OK           58  66  38  61 /  80  20  10  20
PONCA CITY OK     64  67  50  58 /  80  80  60  70
DURANT OK         65  71  55  65 /  40 100  90  90

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

84/09
Hazardous weather outlook, Mar 18, 11:03 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1103 PM CDT SUN MAR 18 2012

OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1103 PM CDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND WEST OF A LINE FROM LAHOMA TO
WATONGA TO LAWTON IN OKLAHOMA...TO ELECTRA AND WESTOVER IN TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 11 PM
ONWARD THROUGH THE NIGHT.

IMPACTS...
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS WILL BE THE MAIN THREATS. THIS MAY CAUSE SOME DAMAGE TO
AUTOMOBILES...VEGETATION...AND ROOFTOPS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
NIGHT.

DISCUSSION...
A POTENT STORM SYSTEM WILL APPROACH WEST TEXAS LATE TONIGHT..DRIVING
A PACIFIC FRONT EASTWARD. THIS FRONT WILL BE THE FOCUS FOR WIDESPREAD
STRONG TO SEVERE THUNDERSTORM DEVELOPMENT. GIVEN THE STRENGTH OF THE
LOW LEVEL JET...DAMAGING WINDS OF 60 TO 70 MPH WILL BE THE MAIN HAZARD.
WITH WANING INSTABILITY OVERNIGHT...LARGE HAIL WILL BECOME LESS OF A
CONCERN...BUT LARGE HAIL WILL STILL BE POSSIBLE WITH THE STRONGEST CELLS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAR 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL BE POSSIBLE TONIGHT ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THIS RAIN COULD LEAD TO MINOR
FLOODING OF LOW-LYING OR POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY EAST OF A LINE
FROM BLACKWELL...TO YUKON...CHICKASHA...AND WALTERS IN OKLAHOMA...
TO WICHITA FALLS AND SEYMOUR TEXAS. THE MAIN CONCERNS WILL BE LARGE
HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN.

OTHER HAZARDOUS WEATHER...
ON MONDAY NIGHT AND TUESDAY THE RISK OF SEVERE WIND AND HAIL WILL
DECREASE...BUT THE RISK OF FLOODING RAINS WILL INCREASE. A WAVE
OF HEAVY RAIN IS EXPECTED TO AFFECT PARTS OF SOUTHERN AND EASTERN
OKLAHOMA...WITH WIDESPREAD AMOUNTS OF 1.5 TO 3 INCHES OR MORE
FORECAST TO THE EAST OF A LINE FROM MARIETTA TO SHAWNEE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY. UNSCHEDULED UPDATES ARE POSSIBLE.

MAXWELL/AUSTIN

In the hours before

Special weather statement, Mar 18, 10:03 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1003 PM
CDT SUN MAR 18 2012

OKZ009-014-021-190330-
ROGER MILLS OK-ELLIS OK-BECKHAM OK-
1003 PM CDT SUN MAR 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...SOUTH CENTRAL
ELLIS AND NORTHWESTERN BECKHAM COUNTIES UNTIL 1030 PM CDT...

AT 959 PM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 23 MILES SOUTH OF ALLISON TO TWITTY...MOVING
NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...REYDON...TEXOLA...STRONG CITY...CRAWFORD...DURHAM...
ROLL...SWEETWATER...DEMPSEY AND BERLIN.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3596 9999 3614 9952 3538 9962 3519 10001
TIME...MOT...LOC 0259Z 239DEG 41KT 3575 10008 3527 10015
Special weather statement, Mar 18, 11:01 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1101 PM
CDT SUN MAR 18 2012

OKZ009-010-014-015-190430-
ROGER MILLS OK-WOODWARD OK-DEWEY OK-ELLIS OK-
1101 PM CDT SUN MAR 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS...
WOODWARD...WEST CENTRAL DEWEY AND ELLIS COUNTIES UNTIL 1130 PM CDT...

AT 1055 PM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 37 MILES SOUTH OF FARGO TO CRAWFORD...MOVING
NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...VICI...LEEDEY...FARGO...SHARON...CAMARGO...ANGORA...
ROLL...HARMON AND TANGIER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
AFTERNOON FOR NORTHWESTERN OKLAHOMA AND NORTH CENTRAL TEXAS.

LAT...LON 3653 9967 3652 9934 3663 9925 3587 9924
      3568 9982
TIME...MOT...LOC 0355Z 211DEG 43KT 3634 9966 3584 9975
Local storm report, Mar 18, 11:24 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1124 PM CDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     2 SW GAGE               36.30N 99.78W
03/18/2012  M58 MPH          ELLIS              OK   ASOS

            GAG ASOS

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:27 PM CDTTornado WarningOUNBeckham, Greer33 min
Mar 18, 7:36 PM CDTSpecial Weather StatementOUNWashita24 min
Mar 18, 7:42 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita33 min
Mar 18, 8:00 PM CDTTornado WarningOUNBeckham, Washita38 min
Mar 18, 10:03 PM CDTSpecial Weather StatementOUNRoger Mills27 min
Mar 18, 11:01 PM CDTSpecial Weather StatementOUNRoger Mills, Woodward29 min
Mar 19, 2:28 AM CDTSpecial Weather StatementOUNEllis, Harper32 min
Mar 19, 3:03 AM CDTSpecial Weather StatementOUNEllis, Harper27 min
Mar 19, 3:09 AM CDTFlash Flood WatchOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 13 more32 hr
Mar 19, 3:17 AM CDTSevere Thunderstorm WarningOUNBeckham, Comanche, Custer, Dewey, Greer, Harmon and 5 more58 min
Mar 19, 3:35 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Harper, Major, Roger Mills, Woods and 1 more40 min
Mar 19, 3:59 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Caddo, Canadian, Kingfisher, Major46 min
Mar 19, 4:35 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Kingfisher, Major40 min
Mar 19, 5:17 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher43 min
Mar 19, 6:03 AM CDTSpecial Weather StatementOUNKay, Logan, Noble57 min
Mar 19, 6:21 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble24 min
Mar 19, 7:06 AM CDTSpecial Weather StatementOUNKay24 min
Mar 19, 9:13 AM CDTSpecial Weather StatementOUNCotton47 min
Mar 19, 9:42 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens48 min
Mar 19, 10:11 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Mar 19, 10:59 AM CDTSpecial Weather StatementOUNCleveland31 min
Mar 19, 11:22 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more6 hr
Mar 19, 12:06 PM CDTSpecial Weather StatementOUNSeminole24 min
Mar 19, 1:05 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Mar 19, 2:06 PM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
Mar 19, 2:20 PM CDTSpecial Weather StatementOUNHughes25 min
Mar 19, 2:32 PM CDTSpecial Weather StatementOUNStephens28 min
Mar 19, 4:28 PM CDTSpecial Weather StatementOUNLove32 min
Mar 19, 4:57 PM CDTRiver Flood WarningOUNOklahoma4 hr
Mar 19, 5:11 PM CDTSpecial Weather StatementOUNJohnston, Marshall49 min
Mar 19, 6:39 PM CDTSpecial Weather StatementOUNHughes36 min
Mar 19, 8:31 AM CDTSpecial Weather StatementOUNArcher, Baylor, Wichita, Wilbarger44 min
Mar 19, 1:36 PM CDTSpecial Weather StatementOUNArcher24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.